# SDR 96017122812

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N228NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46578
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator Mount
- Part number: ARB380014
- Condition: Corrosion
- Location: Rt Mlg
- Part time: 75,849 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LIGHT PITTING CORROSION ON THE RIGHT MLG RETRACT CYLINDER MOUNTING SURFACE ON TRUNNION WITH LIGHT GALVANIC CORROSION IN THE BORES.  MECHANICALLY REMOVED CORROSION ON MLG RETRACT CYLINDER MOUNTING SURACE AND ON BORES.  FABRICATED AND INSTALLED FILLER.  REPAIRS ACCOMPLISHED IAW LACI ENGINEERING ORDER NR 3594 AND DRW SA5743-01026-2.  (X)
